MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false elevated calcium result when processing on the architect c8000.The initial result was 140 mg/l (14mg/dl).Retest yielded a result in normal range (no specific value provided).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of the complaint text, a search for similar complaints, tracking and trending, a review of historical performance and product labeling.A search by product lot number for other tickets similar to this issue found no similar complaints.The trend review by the product list number found no adverse or non-statistical trends related to this issue.World wide data was used to review historical performance and no unusual reagent lot performance was identified for lot 32860un18.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8342753
Report Number1628664-2019-00134
Device Sequence Number1959150
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2019
Device Catalogue Number03L79-31
Device Lot Number32860UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LN 01G06-97; ARCHITECT C8000 SYSTEM, LN 01G06-97; SERIAL C802067; SERIAL C802067